MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent dislodged outside the patient.The patient was being treated for iliac stenosis and underwent stenting.The greater than 70% stenosed target lesion was located in the moderately tortuous and severely calcified iliac artery.A 6.0x30x75cm express ld iliac / biliary stent was advanced for treatment but failed to cross the lesion.During removal, the stent came off the wire outside the patient.Another 6.0x30x75cm express ld iliac / biliary stent was advanced but also failed to cross the lesion.The procedure was completed with a non-boston scientific stent.No patient complications were reported.
 
Additional Manufacturer Narrative
Returned product consisted of an express ld.A visual examination of the returned device confirmed that the balloon was tightly wrapped and had not been subjected to positive pressure.No issues were noted with the balloon material.A visual examination found the stent was detached from the balloon and was not returned with the device.No issues were noted with the tip of the device.A visual and tactile examination identified no issues along the length of the device.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18720647
Report Number2124215-2024-08820
Device Sequence Number17729795
Product Code NIO
UDI-Device Identifier08714729579656
UDI-Public08714729579656
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0030430130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown